4 results for homotopy perturbation method.

Parameters for your search query:
Keyword     homotopy perturbation method

Open AccessArticle
Export: RIS | BibTeX | EndNote
Mathematical Analysis of Information Dissemination Model for Social Networking Services
American Journal of Modeling and Optimization. 2015, 3(1), 26-34. DOI: 10.12691/ajmo-3-1-4
Pub. Date: March 27, 2015Views: 19432Downloads: 16516
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 14, 2014Views: 14638Downloads: 9033
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of MHD Nanofluid Flow over a Horizontal Stretching Plate by Analytical Methods
International Journal of Partial Differential Equations and Applications. 2014, 2(6), 96-104. DOI: 10.12691/ijpdea-2-6-1
Pub. Date: December 18, 2014Views: 15459Downloads: 11871
Open AccessArticle
Export: RIS | BibTeX | EndNote
He-Laplace Method for the Solution of Two-point Boundary Value Problems
American Journal of Mathematical Analysis. 2014, 2(3), 45-49. DOI: 10.12691/ajma-2-3-3
Pub. Date: July 11, 2014Views: 14845Downloads: 9133
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals




Article Types